I have not been dx with cushing from the prednisone, however, i have became diabetic and now on pills and have high blood pressure and take pills.
i am so bloated up i look like a gaint beached whale and none of my clothes fit.
md says i have to remain on the prednisone for now.
good luck and sorry you are having to deal with more issues.
I’m on 80 mg a day. Had been weaned to 35 mg a day and MD last week put me back to 80mg to be taken in a single dose daily.
I’ve been on this drug since Oct of 2007.
I’m having some of the side effects as in fluid retention, high b/p, and elevated sugars. But, the MD seemed to think the benefits would out weigh the side effects at least for now.
Also on monthly ivig infusions
I have cidp,
Sorry your symptoms are increasing and it must be scary with no insurance. If, i did not have medicare and supplement, i’m not sure what i could of done.
But, your health is first and foremost. Please go to MD and see what can be done to help you